# SDR IPXA2015122397035

- Difficulty date: December 23, 2015
- Submitted: December 24, 2015
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 53,193 hours, 17,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG MILDEW ODOR FROM PACKS DURING FLIGHT.  PERFORMED OPS TEST OF PNEU AIR SUPPLY/DISTIBUTION SYS AND PACK TEMP CONTROL SYS IAW MM 36-11-00 AND 21-61-00, OPS NORMAL.
